# SDR ASAA2015042711551

- Difficulty date: April 27, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 67,899 hours, 44,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Detached
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 DOOR EMERGENCY EXIT LIGHT LENS ADJACENT TO JUMP SEAT, FELL OFF.  ACFT GROUNDED. RE-INSTALLED LENS.  OK FOR SERVICE.
